# SDR ASOA2014102711518

- Difficulty date: September 30, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,934 hours, 20,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD DOOR INNER SKIN  IS CORRODED OUT OF LIMITS IAW SRM 52-00-001-101-001-A01.  REMOVED AND REPLACED IAW  REO 670-52-11-793, REV.
